Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Papers
A Class of Decentralized Controllers leading to Convex Problem
Wataru ToriumiYasumasa Fujisaki
Author information
JOURNALS OPEN ACCESS

2018 Volume 31 Issue 3 Pages 95-100

Details
Abstract

Decentralized optimal control problems become convex problems when the condition named quadratic invariance is satisfied. In this paper, under some natural assumptions in decentralized control, it is shown that quadratic invariance always implies a class of structured controllers which is based on the reachability matrix of a given plant.

Information related to the author
© 2018 The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top